| Model Number |
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/22/2024, it was reported by a sales representative via email that an ar-8978p dx swivelock sl failed.The case was completed using a new ar-8978p dx swivelock sl.This was discovered during a cmc procedure on (b)(6) 2024.Additional information received on 4/24/2024: the anchor was completely bent when the ar-8978p dx swivelock sl was placed.The anchor was reloaded, but the same thing happened.The case was completed using a new ar-8978p dx swivelock sl.Nothing broke off inside the patient, but the eyelet became loose during insertion.The case was delayed only a few minutes.Additional anesthesia was unnecessary and the patient suffered no negative effects.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.